# SDR SWAA2025021489290

- Difficulty date: January 24, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2025-91631<[01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2610 SHEET: 9 REV E.;[02] CORRECTED STEP 1  FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2610 SHEET: 9 REV E. SEE INDIVIDUAL SIGN OFF BELOW.;[03] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2610 SHEET: 9 REV E. SEE INDIVIDUAL SIGN OFF BELOW.
